On the theorem of Jarník and Besicovitch
Acta Arithmetica, Tome 39 (1981) no. 3, pp. 265-267
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_39_3_265_267,
author = {R. Kaufman},
title = {On the theorem of {Jarn{\'\i}k} and {Besicovitch}},
journal = {Acta Arithmetica},
pages = {265--267},
year = {1981},
volume = {39},
number = {3},
doi = {10.4064/aa-39-3-265-267},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-39-3-265-267/}
}
R. Kaufman. On the theorem of Jarník and Besicovitch. Acta Arithmetica, Tome 39 (1981) no. 3, pp. 265-267. doi: 10.4064/aa-39-3-265-267
Cité par Sources :